# SDR CA990907020

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Allsn 250C30S
- System (JASC): 3340 · Exterior Lighting
- Part: Pivot Shaft
- Part number: 4609467
- Condition: Wrong Part
- Location: Landing Light
- Component: Grimes, 4501221
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PIVOT SHAFT ASSY INTERNAL PARTS ARE OF QUESTIONABLE ORIGIN AND DO NOT RESEMBLE THE MANUFACTURER'S TYPE.   ALTHOUGH THESE PARTS DID NOT RESULT IN FAILURE, A SIMILAR PART DID FAIL WHICH WAS REPORTED VIA SDR NR 990505001.
